Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ryanponeill4

Accutane: Back Pain Remedies??

Recommended Posts

Hi guys, I'm a powerlifter/ body builder. I just started Accutane 18 days ago and I am starting to feel back pain, especially during deadlifting. I have heard from many that Accutane does cause joint discomfort in many people. It is bad enough where it is effecting my lifts. I heard Omega 3 supplements help with the joint pain from Accutane. Is this true and is there anything else I can do. I really would like to keep lifting my normal weight progression. Thanks

Edited by ryanponeill4

Share this post


Link to post
Share on other sites

Joint pain mainly comes from continuous tissue damage, which is made by inflammation. 

Drugs, over the counter medication etc. can be one of the reasons for this tissue damage. This all starts with the gut. Your gut contains 80% of your whole bodies immune system. 

You can check this video for a brief beginner understanding what happens: 

http://www.youtube.com/watch?v=WzjEJIYPkrU

Share this post


Link to post
Share on other sites

Hi, thanks for the response. I've been on countless prescriptions and OTC drugs over the years and none have affected my lifting. So I am certain it is the Accutane causing my discomfort and I am just looking for anybody who has experienced this too and has a remedy for it. Thanks again

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×